Diclofenac Sodium BP
VOLPRO®: Each enteric coated tablet contains Diclofenac Sodium BP 50 mg.
VOLPRO® (Diclofenac) is a non-steroidal anti-inflammatory agent with marked analgesic, anti-Inflammatory and antipyretic properties.
Rheumatoid arthritis, osteoarthritis, low back pain and other acute musculo-skeletal disorders such as frozen shoulder, tendinitis, tenosynovitis, bursitis, strain, strain and dislocation, ankylosing spondylitis, acute gout, pain in orthopaedics, dental and other minor surgery.
Adult: Enteric coated tablet: A total of 75-150 mg daily given in two or three divided doses. Doses should be reduced in long term use.
Children: Enteric coated tablet: 1-3 mg/kg body wt. daily in divided doses.
Gastric or intestinal ulcer: known hypersensitivity to the active substance and any of the excipients. Like other non-inflammatory drugs (NSAIDs). VOLPRO® (Diclofenac) is also contraindicated in patients whom attacks of asthma, urticarial, or acute rhinitis are precipitated by aspirin or other NSAIDs.
VOLPRO® (Diclofenac) should not be prescribed to pregnant women unless there is compelling reason for doing so. Patients with a history of peptic ulcer, hematemesis, melena, bleeding diathesis or with severe hepatic or renal insufficiency should be kept under close surveillance. If abnormal liver function tests persist or worsen, clinical signs and symptoms consistent with liver disease develop or if other manifestations occur (eosinophilia, rash), VOLPRO® (Diclofenac) should be discontinued. Use of VOLPRO® (Diclofenac) in patients with peptic porphyria may trigger-an attack.
Occasionally skin rash, peripheral oedema and abnormalities of serum transaminase have been reported. Sometimes Epigastria pain, nausea and diarrheas, headache and slight dizziness may be complained by some patients. These are after transient, disappearing with continuation of medication. Very rarely reported side effects include activation of peptic ulcer, hematemesis or melena, blood dyscrasia (in course of extensive usage). There have been isolated reports of anaphylactic reaction.
Should be used by the prescription of registered physician.
Keep in a cool dry place and protect from light.
Keep out of the reach of children.
Each box containing 10×10’s Tablet in blister pack.